# SDR DALA201805173195

- Difficulty date: May 7, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 58,450 hours, 22,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-792
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THE RT SIDEPLATE SUPPORT FROM BS 727 TO 792.  MAINTENANCE REPLACED SUPPORT IAW SRM 51-40-02, 53-00-53, AND DWG 146A8127, REV C.
